Tohoku Mathematical Journal

Fibers of cyclic covering fibrations of a ruled surface

Makoto Enokizono

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give an algorithm to classify singular fibers of finite cyclic covering fibrations of a ruled surface by using singularity diagrams. As the first application, we classify all fibers of 3-cyclic covering fibrations of genus 4 of a ruled surface and show that the signature of a complex surface with this fibration is non-positive by computing the local signature for any fiber. As the second application, we classify all fibers of hyperelliptic fibrations of genus 3 into 12 types according to the Horikawa index. We also prove that finite cyclic covering fibrations of a ruled surface have no multiple fibers if the degree of the covering is greater than 3.

Article information

Source
Tohoku Math. J. (2), Volume 71, Number 3 (2019), 327-358.

Dates
First available in Project Euclid: 18 September 2019

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1568772176

Digital Object Identifier
doi:10.2748/tmj/1568772176

Mathematical Reviews number (MathSciNet)
MR4012353

Subjects
Primary: 14D06: Fibrations, degenerations

Keywords
fibered surface singular fiber cyclic covering

Citation

Enokizono, Makoto. Fibers of cyclic covering fibrations of a ruled surface. Tohoku Math. J. (2) 71 (2019), no. 3, 327--358. doi:10.2748/tmj/1568772176. https://projecteuclid.org/euclid.tmj/1568772176


Export citation

References

  • T. Ashikaga and M. Ishizaka, Classification of degenerations of curves of genus three via Matsumoto-Montesinos' theorem, Tohoku Math. J. 54 (2002), 195–226.
  • T. Ashikaga and K. Konno, Global and local properties of pencils of algebraic curves, Algebraic Geometry 2000 Azumino, S. Usui et al. eds, 1–49, Adv. Stud. Pure Math. 36, Math. Soc. Japan, Tokyo, 2002.
  • W. Barth, K. Hulek, C. Peters and A. Van de Ven, Compact Complex Surfaces, 2nd Edition, Springer-Verlag, Berlin, 2004.
  • M. Enokizono, Slopes of fibered surfaces with a finite cyclic automorphism, Michigan Math. J. 66 (2017), no. 1, 125–154.
  • E. Horikawa, On algebraic surfaces with pencils of curves of genus 2, In: Complex Analysis and Algebraic Geometry, a volume dedicated to K. Kodaira, pp, 79–90, Tokyo and Cambridge, Iwanami Shoten Publishers and Cambridge University Press, 1977.
  • K. Kodaira, On compact complex analytic surfaces II, Ann. of Math. 77 (1963), 563–626.
  • Y. Namikawa and K. Ueno, The complete classification of fibers in pencils of curves of genus two, Manuscripta Math. 9 (1973), 143–186.
  • G. Xiao, $\pi_1$ of elliptic and hyperelliptic surfaces, Internat. J. Math. 2 (1991), 599–615.